MAUDE Adverse Event Report: Alcon Research, LLC - Huntington AcrySof Aspheric UV Absorbing Singlepiece IOL; Intraocular Lens

Alcon Research, LLC - Huntington AcrySof Aspheric UV Absorbing Singlepiece IOL; Intraocular Lens
Model Number SA60WF
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported with a description of the haptic became attached to the tip of the injector and subsequently detached.Additional information has been received and stated that noticed the issue when the lens was inside the cartridge and about to insert into patient's eye.The trailing haptic was stuck.Procedure complete on the same day with backup lens.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
AcrySof Aspheric UV Absorbing Singlepiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50818472
Report Number1119421-2026-01909
Device Sequence Number16130626
Product Code HQL
UDI-Device Identifier00380652332729
UDI-Public(01)00380652332729(17)300831(11)250902(10)16101478
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60WF
Device Catalogue NumberSA60WF.230
Device Lot Number16101478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured09/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL Injector; VISCOAT OVD
Patient SexUnknown